# SDR DALA2015012800671

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1180-1213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FINGER DOUBLER FROM BS 1180 - 1213 BETWEEN LONGERONS 25 - 26L.  FINGER DOUBLER WAS REPAIRED IAW SRM 53-04,  FIG 12E.
